A problem related to asymptotic attainability in the mean

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)762-765
Number of pages4
JournalDoklady Mathematics
Volume90
Issue number3
DOIs
Publication statusPublished - Nov 2014

Keywords

  • ULTRAFILTERS

ASJC Scopus subject areas

  • Mathematics(all)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{4fb2c1df83b24d47b2f3dd1b26d223f7,
title = "A problem related to asymptotic attainability in the mean",
keywords = "ULTRAFILTERS",
author = "Chentsov, {A. G.} and Baklanov, {A. P.}",
year = "2014",
month = "11",
doi = "10.1134/S1064562414070333",
language = "English",
volume = "90",
pages = "762--765",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

A problem related to asymptotic attainability in the mean. / Chentsov, A. G.; Baklanov, A. P.

In: Doklady Mathematics, Vol. 90, No. 3, 11.2014, p. 762-765.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A problem related to asymptotic attainability in the mean

AU - Chentsov, A. G.

AU - Baklanov, A. P.

PY - 2014/11

Y1 - 2014/11

KW - ULTRAFILTERS

UR - http://www.scopus.com/inward/record.url?scp=84920837014&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=24945910

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000347701800028

U2 - 10.1134/S1064562414070333

DO - 10.1134/S1064562414070333

M3 - Article

VL - 90

SP - 762

EP - 765

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 3

ER -